Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 37:1 (2009) 49-66

Global Attractor for a Semilinear Parabolic System

Cung The Anh and Trinh Tuan Phong 

Abstract.  The aim of this paper is to prove the existence of a global attractor of the semigroup generated by the first initial boundary value problem for a semilinear parabolic system in the potential form in an arbitrary (bounded or unbounded) domain.

2000 Mathematics Subject Classification: 35B40, 35B41, 35K60.

Keywords: Semilinear parabolic system, global solution, global attractor, Lyapunov functional.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013